# SDR USAAD01068

- Difficulty date: March 29, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N828US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48028
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 8732030153
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE GREEN LIGHTS IN THE AFT CABIN WERE INOPERATIVE.  MAINTENANCE REPLACED THE CONTROL MODULE AND BATTERY.  (M)
